N-dimensional Boolean hypercubes and the goldbach conjecture

Carbó-Dorca, Ramon
June 2016
Journal of Mathematical Chemistry;Jun2016, Vol. 54 Issue 6, p1213
Academic Journal
No abstract available.


Related Articles

  • The exceptional set of Goldbach numbers. Li, H // Quarterly Journal of Mathematics;Dec99, Vol. 50 Issue 200, p471 

    Focuses on the exceptional set of goldbach numbers. Presentation of some lemmas; Utilization of the circle method of examination; Proof of the theorem.

  • Goldbach ⇒ Bertrand. Lasters, Guido // Mathematical Spectrum;2013/2014, Vol. 46 Issue 2, p91 

    A letter to the editor about the Goldbach conjecture is presented.

  • Editorial. Sebastian, K. // Resonance: Journal of Science Education;Nov2014, Vol. 19 Issue 11, p971 

    An introduction is presented which discusses various topics within the issue including contribution of mathematician George Cantor to mathematics, discussion on the Goldbach partition function and discussion on biofilms resulted from the community behavior of bacteria.

  • Pasting Muckenhoupt weights through a contact point between sets of different dimensions. Aimar, Hugo; Iaffei, Bibiana; Nitti, Liliana // Acta Mathematica Hungarica;Dec2010, Vol. 129 Issue 4, p368 

    We extend the result in [11] to the spaces of homogeneous type built in [2] starting from two sets of different dimensions with a unique point of contact.

  • Hua's Theorem on Prime Squares in Short Intervals. Liu, Jianya; Zhan, Tao // Acta Mathematica Sinica;2000, Vol. 16 Issue 4, p669 

    Abstract it is proved that every large integer N Is equivalent to 5(mod24) can be written as N = p[sup 2, sub 1] | ... | p[sup 2, sub 5] with each prime p[sub j] satisfying |p[sub j] - Square root of N/5| less than or equal to N[sup 11/23|epsilon]. This gives a short interval version of Hua's...

  • The Ternary Goldbach Problem with Primes in Arithmetic Progressions. Zhang, Zhen Feng; Wang, Tian Ze // Acta Mathematica Sinica;2001, Vol. 17 Issue 4, p679 

    In this paper, we give an explicit numerical upper bound for the moduli of arithmetic progressions, in which the ternary Goldbach problem is solvable. Our result implies a quantitative upper bound for the Linnik constant.

  • Letters to the Editor. Ricardo, Henry J. // Mathematical Spectrum;2013/2014, Vol. 46 Issue 3, p139 

    A letter to the editor about Goldbach conjecture

  • Chen's Theorem with Small Primes. Cai, Ying Chun // Acta Mathematica Sinica;2002, Vol. 18 Issue 3, p597 

    Let N be a sufficiently large even integer. In this paper it is proved that the equation.N = p+P[sub 2] , p ≤ N[sup 0,95] ,.is solvable, where p denotes a prime and P[sub 2] denotes an almost prime with at most two prime factors.

  • A Method for Searching for Prime Pairs in the Goldbach Conjecture. Wei Sheng Zeng; Ziqi Sun // International Journal of Mathematics & Computer Science;2015, Vol. 10 Issue 2, p115 

    In this paper we introduce a simple method of searching for the prime pairs in the famous Goldbach Conjecture. The method, which is based on certain integer identities as well as an observation related to the remainder property, enables us to cut the search length by half and therefore can be...

  • Goldbach's Conjecture. Eberlein, Xujun // StoryQuarterly;2004, Issue 40, p128 

    Presents the short story ";Goldbach's Conjecture," by Xujun Eberlein.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics